MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2 L

MEDACTA INTERNATIONAL SA GMK-REVISION REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2 L
Catalog Number 02.07.0682L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 may 2018; lot 160072: (b)(4) items manufactured and released on 11 march 2016.Expiration date: 2021-02-28; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Others devices involved: gmk-revision femur revision ps #3 l reference 02.07.2403l (k102437); lot 156011: (b)(4) items manufactured and released on 14 january 2016.Expiration date: 2020-11-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision patella resurfacing # 3 reference 02.07.0035rp (k090988); lot 141003: (b)(4) items manufactured and released on 29 april 2014.Expiration date: 2019-03-31 n;o anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Gmk-revision fixed tibial insert sc # 2/12mm reference 02.07.0212scf (k103170); lot 132526: (b)(4) items manufactured and released on 04 july 2013.Expiration date: 2018-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with a similar reported event gmk-revision offset connector 3 mm reference 02.07.0003 (k102437); lot 162576: (b)(4) items manufactured and released on 26 july 2016.Expiration date: 2021-06-20 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 2 similar reported events.Gmk-revision tibial augmentation # 2/5mm reference 02.09.Ta205 (k130299); lot 123237: (b)(4) items manufactured and released on 07 november 2012.Expiration date: 2017-09-30; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Gmk-revision tibial augmentation # 2/5mm reference 02.09.Ta205 (k130299); lot 153067: (b)(4) items manufactured and released on 09 september 2015.Expiration date: 2020-06-30; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported.Gmk-revision femoral wedge posterior # 3/5mm reference 02.05.03pw (k102437); lot 134634: (b)(4) items manufactured and released on 18 october 2013.Expiration date: 2018-09-30; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without similar reported event (2 items of this lot involved in this complaint).Gmk-revision extension stem - fluted ø 15 l 105 reference 02.07.Fcl15105 (k120790); lot 154997: (b)(4) items manufactured and released on 01 december 2015.Expiration date: 2020-11-17; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision extension stem - cemented ø 13 l 65 reference 02.07.Fsc13065 (k120790); lot 155884: (b)(4) items manufactured and released on 26 november 2016.Expiration date: 2021-01-13; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 1 year and 3 months after the primary.The pathogen is not available.The surgeon revised all hardware and implanted a spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
On (b)(6) 2018 we were informed that spacer revised on (b)(6).

Brand Name
GMK-REVISION REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2 L
Common Device Name
REVISION FIXED TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7536832
Report Number3005180920-2018-00353
Device Sequence Number2482562
Product Code JWH
UDI-Device Identifier07630030819346
UDI-Public07630030819346
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue Number02.07.0682L
Device Lot Number160072
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2018
Supplement Date Received by Manufacturer04/23/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR